# SDR SWIA200210707

- Difficulty date: February 27, 2002
- Submitted: March 14, 2002
- Operation: Air carrier
- Aircraft: N579SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120347
- Aircraft time: 7,814 hours, 11,187 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 6A INOP.  REPAIRED BROKEN GROUND WIRE IAW WIRING MANUAL 20-00-00.  OPS CHECK GOOD.
